# SDR SWAA050969

- Difficulty date: March 29, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 26,521 hours, 16,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL2230LH00
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND AFT CABIN EEPLS STRIP DELAMINATED.  REMOVED AND REPLACED EEPLS STRIP PER MM.
